It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-24-2011, 06:42 PM   #1
Newbie
(male)
 
Join Date: Feb 2011
Location: Tucson, AZ
Posts: 3
frogger6 HB User
Uveitis? steroid side effects?

Hello,
I'll try to make this as short as possible....
I had Uveitis in both eyes a few years ago. Recently, I noticed my left eye bothering me. it was red in the bottom corner, so i stopped wearing my contacts for a few days, but it just got worse and worse. It didnt seem like Uveitis to me this time, but....
The pressure in my eye kept building up and had to go to the ER. they said they thought maybe Uveitis again and said i had a torn iris that adhered to my lens. not sure how that happened...?
they gave me some steroids/antibiotic drops.
I have been taking them for 10 days now, tapering off (they are about gone).
the trouble is, although the pain and redness is lessening, so is my vision. It seems to get more blurry every day and today i noticed cloudiness as well.
I can't remember if this happened last time - seems to me it didn't.
plus last time there was more sensitivity to light than this time.

anyone have any thoughts/comments?

Could it be the extended use of steroid drops causing the blurred vision?

thanks

 
Old 02-25-2011, 08:21 AM   #2
Inactive
(female)
 
Join Date: Feb 2009
Posts: 3,894
Blog Entries: 12
jennybyc HB Userjennybyc HB Userjennybyc HB Userjennybyc HB Userjennybyc HB Userjennybyc HB Userjennybyc HB Userjennybyc HB Userjennybyc HB Userjennybyc HB Userjennybyc HB User
Re: Uveitis? steroid side effects?

I have anterior uveitis in both eyes. Did you have anterior, intermediate, posterior or diffuse uveitis or do you know?

If you don't know, then it is possible it has progressed to another form of it and that has different symptoms. And sometimes the same kind can occur with different symptoms...I have no pain with mine.

Since uveitis can lead to blindness, you should go back to your eye doc ASAP. Sounds like you need more aggressive treatment to save your sight.

good luck...............Jenny

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
uveitis saz80 Eye & Vision 2 10-02-2008 07:09 PM
please help my wife she has uveitis juri77 Eye & Vision 1 05-13-2008 05:51 AM
uveitis: has anyone else experienced it? TLValiant Eye & Vision 11 07-26-2007 08:21 PM
Anyone Experience Side Effects From Steroid drops Prednisolone salle47 Eye & Vision 4 05-27-2007 06:39 AM
Is there a cure for Uveitis? CSense Eye & Vision 4 01-19-2007 11:01 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



JodieJ (11), tubint (11), Bleue (9), TopGeek (8), senior41 (8), Laura1000 (8), earthworm88 (7), Eagle (7), esker (7), ladybud (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:30 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!